MAUDE Adverse Event Report: EDWARDS LIFESCIENCE IRVINE FORE-SIGHT ELITE; OXIMETER, TISSUE SATURATION

EDWARDS LIFESCIENCE IRVINE FORE-SIGHT ELITE; OXIMETER, TISSUE SATURATION
Model Number 01-06-3000
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Stroke/CVA (1770)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported that the customer has been having some issues with foresight.The customer stated that they have been having issues with the sensor staying on the patient, several times they have not been able to get readings on patients and they have also said that they have had issues with numbers that do not match the patients condition.The customer mentioned an instance of a patient a few months ago that was showing normal numbers on the foresight but had a stroke.It is unknown if the stroke occurred in the or or the icu after surgery.
 
Additional Manufacturer Narrative
Multiple attempts were made for additional information and to secure return of the device however the customer has not responded nor sent the device back for evaluation.Without return of the unit it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.It is not known if some procedural factors may have contributed to the event.No corrective actions will be taken at this time.The lot number was not provided thus a device history record was not reviewed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.

Brand Name
FORE-SIGHT ELITE
Common Device Name
OXIMETER, TISSUE SATURATION
Manufacturer (Section D)
EDWARDS LIFESCIENCE IRVINE
1 edwards way
irvine CA
Manufacturer (Section G)
EDWARDS LIFESCIENCES IRVINE
1 edwards way
irvine CA
Manufacturer Contact
erika bonilla
1 edwards way
irvine, CA 92614
MDR Report Key20510744
Report Number2015691-2024-08013
Device Sequence Number15584640
Product Code MUD
UDI-Device Identifier10609538630009
UDI-Public10609538630009
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K143675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number01-06-3000
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Supplement Date Received by Manufacturer12/06/2024
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown